# SDR AWXA9500119

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Air Mix Valve
- Part number: 3981161
- Condition: Stuck
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX\LAS - FLT 2807 - AIR TURNBACK, DUAL DUCT OVERHEAT DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MX FOUND LEFT AIR MIX VALVE STUCK IN MID-POSITION, NOT MOVING IN MANUAL OR AUTO.  MX REMOVED AND REPLACED LT AIR MIX VALVE, OPERATION CHECK NORMAL IAW AWA CARD R2C21003.  REPLACED CABIN TEMP REGULATOR PN 548376, SN 076C2423, AS PRECAUTIONARY, OPERATIONAL CHECK NORMAL PER BMM 21 61 00.  ACFT RETURNED TO SERVICE.  AIR MIX VALVE, MFG PN 3981161 1, SN 38 3985.  CONDITION STUCK OPEN, LOCATION ONLY.  (X)
